On sharp inequalities of Jackson type for entire functions in $$$L_2$$$

V.G. Doronin (Dnipropetrovsk National University)
A.A. Ligun (Dniprodzerzhinsk State Technical University)

Abstract


We conducted the research of sharp inequalities of Jackson type in $$$L_2$$$ space for approximation by entire functions of exponential type.

References


Chernykh N.I. "On Jackson inequality in $$$L_2$$$ space", Trudy MIAN SSSR, 1967; 88: pp. 71-74. (in Russian)

Chernykh N.I. "On the best approximation of periodic functions by trigonometrical polynomials in $$$L_2$$$", Matem. zametki, 1967; 2(5): pp. 513-522. (in Russian) doi:10.1007/BF01093942

Ligun A.A. "Some inequalities between the best approximations and moduli of continuity in $$$L_2$$$ space", Matem. zametki, 1978; 24(6): pp. 785-792. (in Russian) doi:10.1007/BF01140019

Ligun A.A. "Sharp inequalities of Jackson type for periodic functions in $$$L_2$$$ space", Matem. zametki, 1988; 43(6): pp. 757-769. (in Russian) doi:10.1007/BF01158513

Popov V.Yu. "On the best mean-square approximations by entire functions of exponential type", Izv. vuzov. Matem., 1972; 121(6): pp. 65-73. (in Russian)




DOI: https://doi.org/10.15421/240712

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2007 V.G. Doronin, A.A. Ligun

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU